# SDR UALA2013050903250

- Difficulty date: May 8, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,500 hours, 9,978 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 8136642
- Part serial: 8
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STATOR VANE ACTUATOR LEAKING FUEL.  REPLACED SVA PER AMM, OPS AND LEAK CHECK NORMAL.
